# SDR F3LA2014012000955

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 33,076 hours, 16,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK FOUND EPSU BATTERY FAULT 13WL.  R & R EPSU BATTERY 13WL IAW AMM 33-51-38-000-002 & AMM 33-51-38-400-002, OPERATIONS CHECKED GOOD.
